# SDR AALA202312088605

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 23,558 hours, 2,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CHECK EMERGENCY LIGHT INSIDE ESCAPE HANDLE COMPARTMENT. REMOVED AND REPLACED EMERGENCY LIGHT INSIDE ESCAPE HANDLE COMPARTMENT.
